# SDR SIMA20141202012

- Difficulty date: December 2, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 28,330 hours, 24,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14590083005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT LOWER FLOOR ANGLE BETWEEN FRAMES 14 - 15 HAS A 1 INCH CRACK.  R & R LOWER FLOOR ANGLE IAW SRM 51-40-02.
